# SDR N6WA201904302702

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 35,303 hours, 24,129 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT MASTER WARNING IN FLIGHT. FOUND BLEED LEAK DETECTION LOOP MT173 AND MT174 ON LEFT WING A/I DUCT TO BE LOOSE. REINSTALLED BLEED LEAK DETECTION LOOP IAW CRJ 700 AMM 36-21-05. OPS CHECK GOOD. NO DEFECTS NOTED.
